# SDR DALA2022091306068

- Difficulty date: September 8, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 4,510 hours, 2,126 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAD FA REPORTED BURNING SMELL FROM THE FWD GALLEY HEATER IN FLIGHT, TURNED OFF, SMELL DISSIPATED. MEL 21-23-64 APPLIED. REMOVED AND REPLACED FWD GALLEY FAN PER A220 BA500-A-J21-42-03- 01AAA. DURING REPLACEMENT FOUND PLASTIC PARTS TAG IN BETWEEN FAN AND HEATER. (LP# 9020676)
